# SDR AU000966

- Difficulty date: September 5, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 98087
- Condition: Faulty
- Location: Hyd Pressure
- Component: Hyd Pressure
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE SWITCH FAULTY.  (X)
